# SDR ASAA0310174

- Difficulty date: March 20, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND CUSP WEB AT BS 344-360, RIGHT BUTTOCK LINE 62 CRACKED.  REMOVED AND REPLACED WEB PER SRM.  (M)
